Hello Mom2TnE...I had the Mirena removed in Oct. 2007 after suffering from severe anxiety and panic attacks, heart palpitations, blurred vision, migraines, vertigo, dizziness, numbness, weird-electrical like sensations (mostly on the left side) and the day before removal the left side of my face went numb. I was a complete wreck thinking I had MS or some other awful disease. I went through the whole process of seeing numerous doctors and having tons of test done only for them to find nothing substantial wrong with me. Ever since that time, I have been trying to figure out why I reacted to that stupid thing the way I did. I have other friends who had the Mirena and were fine with it, so why me? Finally, I sought out the help of a naturopath who did all kinds of blood, urine and saliva tests. She determined that my cortisol, serotonin, progesterone and vit. D levels were all very low. Low cortisol is linked with adrenal fatigue. After starting on several supplements and progesterone cream, the anxiety went away almost completely. Since the medical community doesn't recognize adrenal fatigue, it has been difficult for me to accept that it's what I have. It just feels so bizarre. But, after a year and a half post-removal, it seems like the most likely explanation. I can't keep blaming the Mirena. Adrenal fatigue happens when several factors all come into play all at once. For me, it was a poor diet (high carbs, low protein and veggies) not enough sleep, lots of high-stress events and me just not handling stress well to begin with that all contributed to me getting it. I think the Mirena just pushed me over the edge after I made myself susceptible with my lifestyle. If you google adrenal fatigue there is a lot of info. and you can determine if you might have it or not. I would think the fact that adrenal issues runs in your family would make you a more likely candidate. Sorry this is so long. I hope I'm answering your questions. If not, feel free to send a message to my personal inbox. I hope you and everybody else here starts feeling better.